# SDR FDEA201911263108

- Difficulty date: November 26, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: ARB291710
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FUELING STATION DOOR CUTOUT AREA OUTBOARD FORMER FOUND CRACKED XOS 643. CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER PER DRAWING ARB 2917 REVISION L. INSTALLED FABRICATED FORMER AT RIGHT HAND WING FUELING STATION DOOR CUTOUT AREA OUTBOARD SIDE AT XOS 643 AS PER SRM 51-35-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
